On the regularity of solutions to a generalization of the Minkowski problem

E Lutwak, V Oliker

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)227-246
JournalJournal of Differential Geometry
Volume41
Issue number1
StatePublished - Jan 1995

Cite this

On the regularity of solutions to a generalization of the Minkowski problem. / Lutwak, E; Oliker, V.

In: Journal of Differential Geometry, Vol. 41, No. 1, 01.1995, p. 227-246.

Research output: Contribution to journalArticle

@article{b0f63d7de36548b8a09e671de8db381d,
title = "On the regularity of solutions to a generalization of the Minkowski problem",
author = "E Lutwak and V Oliker",
year = "1995",
month = "1",
language = "English",
volume = "41",
pages = "227--246",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - On the regularity of solutions to a generalization of the Minkowski problem

AU - Lutwak, E

AU - Oliker, V

PY - 1995/1

Y1 - 1995/1

M3 - Article

VL - 41

SP - 227

EP - 246

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -